article-FAQ-media-1block-acc-1-active

Program

Day 1TUESDAY 13 NOVEMBER

16.20-16.25

Welcome Words - Presented by ProMéxico

16.30-17.15 Speaker: Virginia Mouseler, CEO, The Wit, Switzerland

FRESH TV
The new normal: an unprecedented explosion in content viewing across all devices and platforms, impressive subscriber increases, a voracious appetite to watch stories from around the world. THE WIT's one-of-a kind media analysis will showcase the latest trends of high performing Spanish, Turkish and Latin American content in the region and throughout the globe

Key benefits: A real time guide on content viewing trends A compass to orient content acquisitions strategies A MIP exclusive tool to help define slate development initiatives

17.30-18.30

Screening - "Better Together (Hayat Gibi)"
Presented by Fox Networks Group Content Distribution
An absorbing and heart-warming new series following a family as its relationships grow and develop over the years. Cem and Reyhan are parents to triplets, natural twins and a son they adopted when their own triplet died. These five people – ordinary, yet remarkable at the same time – will make viewers laugh and cry and will remind u of the real meaning of family, compassion, friendship, love and fidelity.

Director: Merve Girgin (That is My Life, Mother, Woman)
Producer: Fatih Aksoy (Woman, Our Story)
Cast: Songül Öden(Noor, Desperate Housewives), Celil Nalçakan(For My Son), Birkan Sokullu (Kurt Seyit and Sura, Flames of Desire), Olgun Toker (Karadayi, Flames of Desire), Elçin Afacan (Insider)

18.45-19.00

Latin Media Corp and VIP 2000 TV Showcase
This year’s MIP Cancun will kick off with a 20-minute showcase from VIP 2000 TV’s and Latin Media Corporation followed by a cocktail reception. Producer and Distributor VIP 2000’ TV catalog includes European and Greek telenovelas, movies, series, as well as its own slate of original content, including a new series produced in English. Distributor Latin Media Corporation’s catalog consists of programs from Peruvian-based broadcaster America TV, as well as Telenovelas, series and scripted and non-scripted formats from the Philippines, India, Turkey, Malaysia, Thailand, Korea, China, Taiwan and European countries.

19.00-20.30

Pre-Opening Drinks
Co-hosted with Latin Media Corp and VIP 2000 TV

Day 2WEDNESDAY 14 NOVEMBER

08.15-09.20

NETWORKING BREAKFAST

11.15-12.15

World Premiere Screening - "Bitter Lands (Tierra Amarga)"
Presented by Inter Medya
Bitter Lands is the story of a legendary love that begins in Istanbul during the 1970s and continues in the fertile lands of Cukurova in southern Turkey through the trials of evil, ambition, and tyranny. Bitter Lands asks whether love is eternal against the facts of life and tests the resistance of love and goodness amid a series of turbulent events. On these lands that have been molded with legendary tales of bravery and epic love over the centuries, at a period when mechanization in agriculture is beginning to show its effects, where does the goodness of love begin and where does evil end?

Director: Faruk Teber
Producer: Tims & B
Distributor: Inter Medya
Cast: Hilal Altinbilek, Ugur Günes, Murat Ünalmis, Vahide Perçin

12.15-13.30

NETWORKING LUNCH

13.45-14.15

30 MINUTES WITH Ana Paula Valdivinos, Telemundo International Studios

14.15-14.45

30 MINUTES WITH Mariana Pérez, Fox Networks Group Latin America

14.45-15.15 Speaker: Alexander Shulgin, Gruppa Kompaniy Familia

BLOCKCHAIN FOR MEDIA
By offering a digital public database that stores an ongoing record of transactions BLOCKCHAIN technology has given companies the ability to have fully encrypted records of ownership, as well as the ability to execute smart contracts. When applied to media consumption, this technology brings new solutions to content access, distribution and compensation, and digital rights asset management. This industry expert, active investor and visionary will highlight the numerous applications and advantages BLOCKCHAIN can deliver to the TV sector.

15.15-15.45

COFFEE BREAKS & OPEN MEETINGS

15.45-16.20 Speakers: Adam Fratto, Reel One Entertainment - Matteo Perale, Creative Artists Agency - Alejandro Uribe, Exile

THE MANY FACE OF FINANCING
As content development grows in Latin America as well as cross border partnerships, financing, remains a critical part of any project. Hear from leading experts on various financing models including : pre-sales, self-funding, government-backed initiatives, co-productions, Corporate banking TV production funds, and joint ventures.

Key benefits: Assimilate perspectives on best practices in financing as viewed by executives who operate at different points of the content creation spectrum How to assess project requirements as a function of financing Generate insights on project-specific financing mechanisms

16.30-17.00 Speakers: Nick Lafferty, Creative Artists Agency - Shan Ray, The Gersh Agency

TALENT AGENTS: THE ADVOCATES OF CREATIVE TALENT
Meet the entertainment industry’s dealmakers who now more than ever play a key role in bringing together talent, producers, and financiers for TV and film projects. Find out how Talent Agencies work with broadcasters, pay TV networks and OTT platforms to produce in the US and around the globe, and how they can help creatives find success.

Key benefits: Significance of a talent agent in the life of creatives Preparing to pitch a project Essentials of project packaging

17.15-17.50 Speakers: Raúl Berdonés, Grupo Secuoya - Epigmenio Ibarra, Argos Comunicación

Mexico and Spain: Creativity and production efficacy explored
By Argos and Grupo Secuoya Raúl Berdonés, President of Grupo Secuoya, a leader in outsourced production services and Netlix’s production hub in Spain, and Argos’ flagship producer, Epigmenio Ibarra, will delve into a in depth discussion around best practices in development, storytelling, talent management and production.

18.00-18.30

Q&A with Showrunner Matt Cirulnick
A rare opportunity to hear from a leading showrunner on the essentials involved in identifying and developing breakthrough stories for television. This session will address the industry’s ever-growing demand for storytelling with global appeal, and offer perspectives on the challenges and opportunities involved in assembling and a leading creative team. A Q&A with esteemed showrunner Matt Cirulnick from Amazon Prime’s Absentia, whose forthcoming work includes RAMBO V, now filming and starring Sylvester Stallone. Matt has collaborated on projects with Oliver Stone Ridley Scott and Sam Raimi.

19.45-22.30

MIP CANCUN OPENING PARTY
Co-hosted with Inter Medya

Day 3THURSDAY 15 NOVEMBER

08.15-09.20

NETWORKING BREAKFAST

09.30-10.00

30 MINUTES WITH Mariana Cortes, RCN TV

10.00-10.30

30 MINUTES WITH Marcelo Tamburri, Turner Latin America

10.30-11.00

30 MINUTES WITH Camila Misas, Televisa Studios

11.15-12.00 Speakers: Daniel Burman, Mediapro - Ignacio Manubens, Atresmedia Studios - Michele Zatta, RAI

ORIGINALS - The quest for brand-defining content
To find the next big hit, many broadcasters and studios are giving greater focus on owning exclusive, original IP. What challenges and opportunities lie ahead? What projects are they cooking up, and what are they looking for? This is a unique opportunity to hear from those betting big on originals. Uncover potential hits and identify partnership opportunities.

12.15-13.15

NETWORKING LUNCH

14.00-14.30

30 MINUTES WITH Andrés Reymondes, Vice

14.30-15.00

30 MINUTES WITH Karina Castellano, INCAA and CINE.AR

15.00-15.30

30 MINUTES WITH Pablo Iacovello, Amazon Prime Video Latin America

15.30-16.00

COFFEE BREAKS & OPEN MEETINGS

16.00-16.30 Speakers: Francisco Cordero, Co-Founder & CEO , BTF Media, Mexico - Leonardo Aranguibel, Director of Production, Disney Media Distribution, US

FROM BOOK TO SCREEN: EL SECRETO DE SELENA, A CASE STUDY
What are the challenges of producing a TV adaption from a best-seller book? El Secreto de Selena, based on journalist Maria Celeste Arraras’ book about the death of latina icon Selena Quintanilla-Perez, is a new series co-produced by, BTF Media, Disney Media Distribution, and Latin World Entertainment. Learn directly from the key personalities behind the show launched in Latin America on TNT and in the US with Telemundo.

Key benefits: Market conditions and creative sensibilities driving the decision-making process in selecting this project Challenges of straddling the line between authenticity and creativity in book adaptations How were casting & other above-the-line decisions made

16.40-17.20 Speakers: Alejandro Rojas, Parrot Analytics - Juancho Cardona, 11:11 Films TV - Sebastian Freund, Rizoma Producciones - Billy Rovzar, Lemon Studios

THE DAWN OF INDEPENDENT PRODUCERS
Changing market conditions that include a wider range of content outlets and increasing demand for fresh ideas gives producers unprecedented options to pursue their passion for story-telling. Independent producers throughout Latin America will share the inside track on achieving success and the challenges they face.

17.30-18.15 Speakers: Patricio Wills, Televisa Studios - James McNamara, Hemisphere media Group

LEADERS OF HISPANIC TELEVISION
How have industry Greats re-invented Hispanic entertainment? Hear it from two of the sector’s most prolific leaders whose smart risk-taking has fueled continuous creative innovation, breakout hits, huge ratings, industry growth, and financial rewards on a local and global level.

19.30-00.00

MIP Cancun Happy Hour
Networking Bar & Lounge

Day 4FRIDAY 16 NOVEMBER

8.15-9.20

NETWORKING BREAKFAST

10.00-10.30

30 MINUTES WITH Catalina Porto, Caracol Televisión

10.30-11.00

30 MINUTES WITH Michela Giorelli, Discovery Networks Latin America US Hispanic

11.00-11.30

COFFEE BREAKS & OPEN MEETINGS

11.30-12.10 Speakers: Paula Taborda dos Guaranys, GLOOB, GLOOBINHO - Jackie Edwards, BBC - Lewis Kofsky, Sesame Workshop - Fernando Semenzato, National Geographic Partners

THE NEXUS BETWEEN EDUCATIONAL PROGRAMMING AND ENTERTAINMENT
The most important competitive asset Latin America has to offer is its youth. This panel explores the best approach towards straddling the line between education and entertainment, competitiveness and profitability, making inroads into overcoming Latin America’s digital divide, and addresses trends, frameworks, as well as varying business models.

Key benefits: Learn from top content executives on developing education content for the Latam region and beyond Discover different business and rights models (sharings and who keeps the rights) and how to make the most of merchandising Learn what is live action

We use cookies to operate this website and to improve its usability. Full details of what cookies are, why we use them and how you can manage them can be found by reading our Site Terms. Please note that by using this site you are consenting to the use of cookies.